# SDR IPXA2015030486656

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 11,335 hours, 6,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57960000010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, LEFT WING INBD FLAP HAD TEMPORARY REPAIR IAW EOA 300-5750-56307-B.  PERMANENT REPAIR ACCOMPLISHED IAW EO A300-5750-56856-B.
